# SDR CALA0400358

- Difficulty date: April 11, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N17663
- Make and model: Boeing 737524
- Aircraft serial: 28924
- Aircraft time: 15,467 hours, 8,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN CABIN FLOOR INTERCOSTAL BETWEEN FS 344-360, LBL 12.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-02.
